Magnetic Pseudodifferential Operators with Coefficients in -Algebras

  • Max Lein

    TU München, Garching Bei München, Germany
  • Marius Măntoiu

    Universidad de Chile, Santiago, Chile
  • Serge Richard

    Université Claude Bernard Lyon 1, Villeurbanne, France


In previous articles, a magnetic pseudodifferential calculus and a family of -algebras associated with twisted dynamical systems were introduced and the connections between them have been established. We extend this formalism to symbol classes of Hörmander type with an -behavior modeled by an abelian -algebra. Some of these classes generate -algebras associated with the twisted dynamical system. We show the relevance of these classes to the spectral analysis of pseudodifferential operators with anisotropic symbols and magnetic fields.

Cite this article

Max Lein, Marius Măntoiu, Serge Richard, Magnetic Pseudodifferential Operators with Coefficients in -Algebras. Publ. Res. Inst. Math. Sci. 46 (2010), no. 4, pp. 755–788

DOI 10.2977/PRIMS/25